# SDR CA140401007

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,636 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A FLIGHT, THE PILOT ELECTED TO SHUTDOWN THE NR 2 ENGINE DUE TO LOW MAIN OIL PRESSURE MOP.  AN EMERGENCY LANDING WAS DECLARED AND THE ACFT LANDED WITH NO INCIDENT.  THE ON GROUND TROUBLESHOOTING REVEALED THE ENGINE WAS LOW 13 LITERS OF OIL AND THE CAUSE OF THE LOSS WAS A PROPELLER SEAL LEAK.  BEFORE THE PREVIOUS FLIGHT, 1.5 LITERS OF OIL WERE ADDED TO THE ENGINE.  THE CUSTOMER IS CURRENTLY REPLACING THE PROPELLER SEAL TO REPAIR THE LEAK.
